Skip to main content
placeholder image

Symmetric imprimitivity theorems for graph C*-algebras

Journal Article


Abstract


Publication Date


  • 2001

Citation


  • Pask, D., & Raeburn, I. (2001). Symmetric imprimitivity theorems for graph C*-algebras. International Journal of Mathematics, 12(5), 609-623. doi:10.1142/S0129167X01000885

Scopus Eid


  • 2-s2.0-0035535897

Start Page


  • 609

End Page


  • 623

Volume


  • 12

Issue


  • 5

Abstract


Publication Date


  • 2001

Citation


  • Pask, D., & Raeburn, I. (2001). Symmetric imprimitivity theorems for graph C*-algebras. International Journal of Mathematics, 12(5), 609-623. doi:10.1142/S0129167X01000885

Scopus Eid


  • 2-s2.0-0035535897

Start Page


  • 609

End Page


  • 623

Volume


  • 12

Issue


  • 5